# SDR 08FDEA01731

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY UPPER SKIN DOUBLER IS CRACKED AT STA XFS 669, OUTBD OF THE NR 10 SLAT TRACK.  FABRICATED A REPAIR DOUBLER IAW SRM 57-10-00;  FIG 71;  VOL I.   PRIMED REPAIR DOUBLER IAW SRM 51-21-01;  VOL II AND 51-35-01;  VOL II.
